National Migraine Centre
6,570 members1,833 posts

9 year old with headache

Hello, my 9 year old son was diagnosed with lyme and co infections . He has been on antibiotics and all his major symptoms went away except for headache . He’s had a constant headache for 2 months now . Severity goes up and down but it’s always there. Motrin /Tylenol don’t help ! Head hurts only in front of head from temple to temple and sometimes gets stabbing pains in one temple. Headache tends to get worse with anxiety. Had MRI and all was normal. Going to neurologist tomorrow in hopes to get some answers and help. Anyone else have a child with same headaches?

2 Replies
oldestnewest

See what the neuro says, but possibly the antibiotics have affected his gut and he isn't absorbing nutrients properly, which could lead perhaps to a B12 deficiency or general nutritional imbalance. If you read up on it (there's a useful book called 'could it be B12' you should get the picture). Presumably you've tried a good probiotic.

Reply

I agree with Frodo. I had a similar experience after antibiotics for infection. My brother ( urologist) prescribed probiotics( my GP should have done this together with the antibiotics ), 3 weeks in and headaches greatly reduced. With the headaches I also had eczema outbreak all over my face. This also as a result of taking the antibiotics and sun exposure . Needed cortisone cream to clear that. I do have regular ( monthly) hydroxocobalamin injections to keep my migraines and other neurological symptoms at bay. Hope the information on this webpage is helpful.

Reply

You may also like...